# SDR MALA040386

- Difficulty date: May 8, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- Aircraft time: 31,342 hours, 26,104 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AT DEPARTURE CREW REPORTED SMOKE COMING FROM SIDEWALL AREA AROUND ROW 9.  MAINTENANCE FOUND BAD LIGHT SOCKET.  REMOVED SOCKET AND CAP AND STOWED WIRING.  DEFERRED SIDEWALL LIGHT.
